Rocky Mountain Journal of Mathematics

Volume Index for Volume 30

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 30, Number 4 (2000), 1503-1506.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070281

Digital Object Identifier
doi:10.1216/rmjm/1021477361

Citation

Volume Index for Volume 30. Rocky Mountain J. Math. 30 (2000), no. 4, 1503--1506. doi:10.1216/rmjm/1021477361. https://projecteuclid.org/euclid.rmjm/1181070281


Export citation